Access Restriction

Author Rao, B. L. S. P.
Source ISI Kolkata
Content type Text
File Format PDF
Language English
Subject Domain (in DDC) Social sciences ♦ Sociology & anthropology
Subject Keyword Whittle's inequality ♦ Kolmogorov's inequality ♦ Maximal inequality ♦ Hajek renyi inequality ♦ Dufresnoy's inequality ♦ Demisubmartingale ♦ Demimartingale ♦ Associated sequences ♦ Strong law of large numbers
Education Level UG and PG
Learning Resource Type Article
Journal Proceeding of american mathematical society
Volume Number 130
Page Count 6
Starting Page 3724
Ending Page 3719